# SDR DL757081796

- Difficulty date: December 27, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 11700314
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE BLOWN OXYGEN CHEMICAL GENERATOR SN ARYD-F010-510 ON INSPECTION OF OXYGEN GENERATORS.  COMPLIED WITH AT SAA- SAT ON N/R 81698450001 AND N/R 81707610001.
